# SDR UIEA2021071201518

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12H OVHD EMERGENCY LIGHT LENS WILL NOT STAY ON.( RESCURED 12H OVHD EMERGENCY LIGHT LENS IAW 33-51-00. OPS CKS GOOD. )
